# SDR SCNA01017

- Difficulty date: March 5, 2001
- Submitted: March 8, 2001
- Operation: Air carrier
- Aircraft: N284SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 21438
- Aircraft time: 69,847 hours, 27,646 cycles
- Engine: Pwa JT8D17
- Engine time: 34,679 hours, 16,695 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: C

## Discrepancy

THE NUMBER TWO ENGINE FAILED ON TAKEOFF FROM PVR AT LOW SPEED.
